Error Estimates and Reproduction of Polynomials for Biorthogonal Local Trigonometric Bases

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

A general approach for biorthogonal local trigonometric bases in the two-overlapping setting was given by Chui and Shi. In this paper, we give error estimates for the approximation with such basis functions. In particular, it is shown that for a partition of the real axis into small intervals one obtains better approximation order if polynomials are reproduced locally. Furthermore, smooth trigonometric bases are constructed, which reproduce constants resp. linear functions by only one resp. a small number of basis functions for each interval.

Original languageEnglish
Pages (from-to)75-102
Number of pages28
JournalApplied and Computational Harmonic Analysis
Volume6
Issue number1
DOIs
Publication statusPublished - Jan 1999
Externally publishedYes

Fingerprint Dive into the research topics of 'Error Estimates and Reproduction of Polynomials for Biorthogonal Local Trigonometric Bases'. Together they form a unique fingerprint.

Cite this